Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A dimension formula for Hermitian modular cusp forms of degree two


Author: Min King Eie
Journal: Trans. Amer. Math. Soc. 300 (1987), 61-72
MSC: Primary 11F55; Secondary 11F72
MathSciNet review: 871665
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An explicit dimension formula for the vector space of Hermitian modular cusp forms of degree two with respect to the modular group $ {\Gamma _2}({\mathbf{Z}}[i]) = \operatorname{SU} (2,2) \cap {M_4}({\mathbf{Z}}[i])$ is obtained via the Selberg trace formula and its arithmetic properties. Also, a generating function for the graded ring of Hermitian cusp forms of degree two is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F55, 11F72

Retrieve articles in all journals with MSC: 11F55, 11F72


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0871665-3
PII: S 0002-9947(1987)0871665-3
Article copyright: © Copyright 1987 American Mathematical Society